# SDR DALA2025030401656

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION FLOOR BEAM Y1292-1162 LOCATED BETWEEN FR66 TO FR68 AT AFT GALLEY AREA (SSI 534147). C/A: REPLACED FLOOR BEAM Y1292-1162 LOCATED BETWEEN FR66 TO FR68 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11,A319 SRM 51-72-11 AND DWG-D53472172. (LP: 0837306)
